Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax-diarrhea

Posted by LKA on July 18, 2003, at 15:10:21

In reply to Re: topomax-diarrhea Jane Jones, posted by Chuck Lehmann on July 18, 2003, at 14:58:21

Wow that is interesting. I also had the diarrhea when I upped my dose of topomax but I went back down simply because of the hair loss. I am still losing but it is slowing down. My doctor wanted me to take one pill at night and one pill in the morning. Will my body eventually get used to it if I give it another go? I wondered about cutting the pill in half and trying 1-1/2 pills. I take it for migraines.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LKA thread:5053
URL: http://www.dr-bob.org/babble/20030718/msgs/243235.html